solumedrol problems

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

solumedrol problems

Postby nutsylori » Mon Sep 05, 2005 4:33 pm

what are all the side affects of this med dr recently started me on it since i have been feeling all out of wack. moody, aggitated, anger easy don't give a s... attitude could care less. how long does this stay with aperson, makes me wonder if this will be worth continuing i'm scared hate the way i feel on this/
User avatar
nutsylori
Newbie
 
Posts: 4
Joined: Sun Sep 04, 2005 3:00 pm
Location: united states

solumedrol

Postby Cathy » Wed Sep 07, 2005 6:50 am

Sounds like typical side effects to me. I took solumedrol monthly, 5 doses a month, for almost 2 years. I got to the point where I had to take xanex a couple of times a day while I was taking the solumedrol. Greatly reduced the anxiety, anger, ect. I would suggest you ask for some xanex. I know solumedrol can have difficult side effects, but to me it was worth it as I always returned to baseline afterwards. Good luck and hang in there.
User avatar
Cathy
Family Member
 
Posts: 97
Joined: Mon Apr 12, 2004 3:00 pm
Location: Florida/USA

Postby nutsylori » Sun Sep 11, 2005 6:48 pm

thanks 4 the info you are the only one to get back to me. am on celexa but wasn't taking it that weekend. every now and then i cut back so my system doen't build up but now i realize that during that time i will not forget to take it. thanks. i am feeling better now took alomost a week to calm down
User avatar
nutsylori
Newbie
 
Posts: 4
Joined: Sun Sep 04, 2005 3:00 pm
Location: united states

solumedrol

Postby Cathy » Mon Sep 12, 2005 6:32 am

Glad you are feeling better. Stay on your meds-especially a drug like celexa-you can't suddenly stop those drugs or that alone can have terrible side effects. Hang in there.
User avatar
Cathy
Family Member
 
Posts: 97
Joined: Mon Apr 12, 2004 3:00 pm
Location: Florida/USA

Postby nutsylori » Mon Sep 12, 2005 3:07 pm

cathy,
thanks for being there about this. the dr has had me come down of celexa before and i knew it wasn't that causing the problems but not being on it didn't help what solumedrol did. i have informed my husband and daughter that the next iv please don't leave me alone for too long just in case it happens again and not to be mad at me if i get out of sorts. daughter is good about this she is taking nursing but the hubby doesn't want to hear much, he's afraid i guess if he hears it its true and he can't hide. he will get a bit of an awakening thur, our our is having a ms seminare which he has agreed to go with me. hopefully for him it'll open his eyes more.
thanks, lori
User avatar
nutsylori
Newbie
 
Posts: 4
Joined: Sun Sep 04, 2005 3:00 pm
Location: united states

solumedrol

Postby Cathy » Tue Sep 13, 2005 6:15 am

I get the anger thing even without steroids. I have spoken to my neuro and he believes it is pseudobulbar affect. I also cry and laugh innappropriately, but more the anger that I feel is bothersome, as it seems to affect my relationships more. It is hard to get people to understand, family expecially at times. I hope your husband will support you and try to learn more about MS with you. Glad to hear your daughter is going into nursing. I am a nurse although no longer working in a hospital, but I loved it. Glad you are feeling better.

Cathy
User avatar
Cathy
Family Member
 
Posts: 97
Joined: Mon Apr 12, 2004 3:00 pm
Location: Florida/USA

just diagnosed with MS, when will i be myself again---HELP

Postby Cookie4369 » Sat Jun 06, 2009 5:45 pm

Hi everyone, I started having vision problems in my right eye and feeling tired all the time about 6 months ago. I went to a opth. and found out I had optic-neuritis. They ordered a 2 hour brain MRI, came back I had MS and the white matter was behind my right eye. I am already leaglly blind my left eye so I started flipping out. They sent me to a opth.-neuro and she got with my primary care and they had me go through 4days back to back of 1000mgs. of solumedrol. I see no improvement in my vision. I had the solumedrol last month May 13, 14, 15, 16. I have been nothing but sick ,even having to be brought to the ER. That medicine is horrible. I am more fatigued know than before , moody, my brain is foggy.all I want to do is sleep or if I do get up eat.And the food goes from apple juice to salsa. I have no strength at all,don't want or care to do anything.I have never experienced anything like this . I have had brain surgery ,back surgery,neck surgery,I have cyst in my spinal cord still from the Arnold Chairi which were suppose to go away once they did the brain surgery to get my brain stem out of my spinal cord. But again never have I experienced anything like this, I live in pain everyday of my life because I need another back surgery and another knee surgery. But I refuse. The Drs. tell me this is all birth defects . But I guess what I'm asking has anyone out there ever had this experience from solumedrol? I will never go through it again,they better come up with another plan.Please help! Thanks, Cookie4369
User avatar
Cookie4369
Newbie
 
Posts: 1
Joined: Fri Jun 05, 2009 3:00 pm


Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: want2bike


Contact us | Terms of Service